The NEW Summit 2020, Excellence in Plant Performance is an interactive conference that will provide attendees with tangible takeaways. Themes throughout the conference will highlight emerging technologies, process safety, improved reliability and operations, mechanical integrity, training, leadership, and culture. This conference is targeted at owner and contractor personnel from maintenance, operations, engineering, and vendors.

This is the only conference for the petroleum refining and petrochemical industries focused on improving plant-wide performance!

This conference is the combination of the best elements of the Reliability and Maintenance Conference, Cat Cracker, and the Operations & Process Technology Summit to create a single conference focused on improving plant performance.

Join Us for Our Upcoming Webinars

March 31, 2020
Shutdown Best Practices for Reactor Systems - 2 PM Eastern
Preparing reactor systems in hydroprocessing, hydrocracking and other process units to replace catalysts as well as perform other maintenance activities has become increasingly more challenging with more stringent environmental regulations. This discussion will explore new technological and best practice developments for reactor system shutdown and preparation of operating units for maintenance that enable manufacturers to safely ensure shutdown excellence. Presenter: James Esteban, Director of Technical Sales, Refined Technologies Inc.
Register
April 30_Webinar
Reboiler Circuits For Trayed Columns - 2 PM Eastern
Proper design of reboiling systems involves coordinating aspects both outside and inside the tower. Many fractionator problems can be attributed to either improper bottom section design or poor reboiler circuit layout; taken together, they are thought to be the second-most common cause of tower problems. This webinar focuses on both of these aspects to achieve proper operation of the overall reboiler system. Presenter: Henry Kister, Senior Fellow, Director of Fractionation Technology, Fluor
Add to Calendar

Past Webinars

February 27, 2020
Safeguarding the FCCU during Transient Operations - 2 PM Eastern
Preventing unintended flow of air/hydrocarbon to/from the Reactor/Regenerator and downstream equipment during Non-Normal Operations (Startup, Shutdown, and Standby). Discussions around pressure balance monitoring locations, additional process monitoring considerations, pressure differential goals and automation considerations. Presenters: CJ Farley, G.W. Aru, LLC and Ziad Jawad, Phillips 66
View
October 1, 2019
Informational Webinar
This webinar introduces this new conference, provides details on what we will be looking for in the Call for Content submissions, and also introduces the new vendor experience.
View
Programming in Progress and Subject to Change

Tuesday August 25, 2020

8:00 am
8:15 am

Welcome

15Min
8:15 am
9:00 am

CEO Panel

45Min
9:00 am
9:30 am

Tech Talks

30Min
9:30 am
10:00 am

Break

30Min
10:00 am
12:00 pm

Emerging Technology Sessions

10:00 am - 10:45 am
- Handheld Wireless Technology for Refining and Petrochemical Operations
- Public Policy that Drive Emerging Technologies
- Leveraging Technology for Knowledge Management
- Case Study on How the US Army uses Artificial Intelligence and Analytics to Perform Predictive Maintenance

11:00 am - 11:45 am
- Wireless Instrumentation Technology for Refining and Petrochemical Operations
- Public Policy that Drive Emerging Technologies
- Drone Technology Uses for Refining and Petrochemical Inspections
- Return on Investment with Refining and Petrochemical Data
2Hrs
11:45 am
1:00 pm

Lunch & Networking

1.25Hrs
1:00 pm
2:30 pm

Topics with Industry Wide Implications

1:00 pm - 1:45 pm
- Crude to Chemicals – The Reality versus Perception
- Roundtable Discussion on Turnaround Planning and Execution
- Refining Case Studies on Leveraging Data Analysis and Reporting Tools for Decision-Making PHA and Reliability Real World examples
- Emerging Leaders

1:45 pm - 2:30 pm
- FCC Catalyst Selection
- Roundtable Discussion on Turnaround Planning and Execution
- Human Organizational Performance (HOP)
- Workforce Development and Retention
1.5Hrs
2:30 pm
3:00 pm

Break

30Min
3:00 pm
4:30 pm

Concurrent Sessions

3:00 pm - 3:45 pm
- A Practical Guide to Getting your Project Approved and Manage Economic and Technical Risk
- Roundtable Discussion on Safety before and during Turnarounds including Contractor Onboarding
- Industry Resources from AFPM/API Advancing Process Safety
- Refining Outlook

3:45 pm - 4:30 pm
- A Practical Guide to Getting your Project Approved and Manage Economic and Technical Risk
- Walk the Line
- Refining Outlook
1.5Hrs
4:30 pm
7:00 pm

Networking Event

2.5Hrs

Wednesday August 26, 2020

8:00 am
9:30 am

Concurrent Sessions

Track 1: Crude & Coking
- Town Hall: High Sulfur Fuel Oil processing, Crude Compatibility, Turnaround and Reliability

Track 2: Gasoline Processing
- Lessons Learned PES Incident
- HF Alkylation Risk Management

Track 3: Hydroprocessing
- Emptying Your Reactor – A Prime
- Effective Catalyst Selection Strategies

Track 4: FCC
- Refactory – Failure Mechanisms, New Technology and Best Practices

Track 5: Technical
- Roundtable Discussion and Case Study on Integrity Operating Windows (IOWs) and Corrosions Control Documents

Track 6: Technical
- Emerging Leaders
1.5Hrs
9:30 am
10:00 am

Break

30Min
10:00 am
11:30 am

Concurrent Sessions

Track 1: Crude & Coking
- Reliability and Maintenance Round Table Discussion

Track 2: Gasoline Processing
- Town Hall: Various Operational Topics

Track 3: Hydroprocessing
- Regulatory Compliance: Perception vs Reality

Track 4: FCC
- Optimization of the FCC at Lower Feed Rates

Track 5: Technical
- Corrosion Control – Case Studies on Inspection Techniques and Technology
- Asset Strategy Optimization Roundtable Discussion

Track 6: Technical
- Flange Assembly Breakout
1.5Hrs
11:30 am
1:00 pm

Lunch

1.5Hrs
1:00 pm
2:30 pm

Concurrent Sessions

Track 1: Crude & Coking
- Monitoring and Improving Equipment Operations

Track 2: Gasoline Processing
- Benzene In Gasoline: Recent developments in the market making technologies more attractive

Track 3: Hydroprocessing
- Basics of Turnaround Scope Development

Track 4: FCC
- FCCU Pressure Balance Fundamentals

Track 5: Technical
- Risk Based Inspection

Track 6: Technical
- Electronic Permitting
- Tank Maintenance and Cleaning
1.5Hrs
2:30 pm
3:00 pm

Break

30Min
3:00 pm
4:30 pm

Concurrent Sessions

Track 1: Crude & Coking
- Coking Troubleshooting and Lessons Learned

Track 2: Gasoline Processing
- Molecular Management around Gasoline Units
- Increased Octane Demand – Investment Strategy for future (Traditional Technologies vs Emerging Technologies)

Track 3: Hydroprocessing
- The How and Why of Hydroprocessing Safety Systems

Track 4: FCC
- FCC Catalyst withdrawal line reliability
- Equipment Fundamentals and Maintenance

Track 5: Technical
- Roundtable discussion: How to Raise Tool Time?

Track 6: Technical
- Crude Troubleshooting and Lessons Learned
1.5Hrs

Thursday August 27, 2020

8:00 am
9:00 am

General Session

1Hrs
9:00 am
12:30 pm

Concurrent Sessions

Track 1: Crude & Coking
- Unit Optimization
- Frequent Questions and Q&A Sources

Track 2: Hydroprocessing
- Driving Hydrocracker Profitability without Capital Investment
- Ask the Expert - Hydroprocessing SME Q&A Panel

Track 3: FCC
- Ask the Expert - FCC SME Q&A Panel

Track 4: Technical
- Roundtable: Turnaround Scope
- Roundtable: Rope Access Repairs
- Roundtable: Wireless Technology
3.5Hrs
10:30 am
11:00 am

Break

30Min

2020 AFPM Summit: Excellence in Plant Performance Exhibits

At this year's brand new show, you’ll have the opportunity to make valuable contacts, develop relationships, and earn more business.

Secure a fantastic return on your investment by connecting with more of the buyers interested in your products and services.

  • Connect with key decision-makers from across the country
  • Reinforce your brand influence within the refining and petrochemical manufacturing industries
  • Collect high-quality leads to bring new business to your company

There are two ways to exhibit this year:

  • Kiosks

Save money on shipping, labor for setup, and costly booth rentals — not to mention your valuable time — with our new kiosk floor format. Each kiosk will feature its respective company’s logo at the very top for easy visibility on the floor. If you prefer a more customized kiosk, graphic upgrades are available.

  • Innovation Alley

If your product would benefit from a physical demonstration, secure one of 18 Innovation Alley spaces. These are 8'x8' spaces for you to use to showcase your product. All applicants must provide a detailed description of their demo as well as a rendering of their space for approval.

For more information on Exhibiting or Sponsorships, please download our Engagement Opportunities Guide or email Jeanne Boone, CEM at summitexhibits@afpm.org.

Application to Exhibit

2020 AFPM Summit Floor Plan

2020 List of Exhibitors

Registration Deadlines

Early: October - December 31, 2019
Regular: January 1, 2020 - July 24, 2020
Late: July 25, 2020 - August 14, 2020

Name Price Available To
Early Member Registration $750.00 Members/Government
Regular Member Registration $850.00 Members/Government
Late Member Registration $950.00 Members/Government
Early Non-member Registration $1,400.00 Non-members
Regular Non-member Registration $1,500.00 Non-members
Late Non-member Registration $1,600.00 Non-members
Spouse Registration $100.00

Registration fees are based on AFPM membership. If your company is a member of AFPM, you qualify for the member fees. Online registration closes August 14th.

Grand Hyatt San Antonio
600 E. Market Street
San Antonio, TX 78205-2600

Guest Room
Rate: $199.00 Single/Double Occupancy
Deposit: $199.00 Single/Double Occupancy

Please note: ALL exhibitors must register for the conference. NO complimentary booth passes are included in the kiosk fee.

By registering for this meeting you signify that you have read, understand, and agree to abide by AFPM's policies on registration, housing, cancellation, spouse/guest registration, and fees.

REGISTRATION POLICY
Those who are present at the site of an AFPM meeting and/or occupy a hotel room in the AFPM room block to conduct business with industry personnel gathered for that meeting are expected to register for that meeting and pay the registration fee, whether or not they attend a specific function.

MEMBER FEE ELIGIBILITY
The member rate is based on membership information currently on file with AFPM. If your company is not currently a member, the non-member fees will be charged to your credit card.

SPOUSE/GUEST POLICY
A guest is a spouse/significant other, friend or an adult child (18 years old or older) who is not in an industry-related occupation. A co-worker, an associate or spouse who works within the industry may not use the Spouse/Guest Registration category. Guests are not permitted to work the booth. Children under 18 are not permitted in the exhibit hall.

NO SUIT-CASING PLEASE
Please note that while all meeting registrants are invited to the exhibition, any non-exhibitor registrant who is observed to be soliciting business in the aisles or other public spaces, in another company's booth, or in violation of any portion of the AFPM Exhibition Policy will be asked to leave the show floor. Please report any violations you may observe to show management.

RECORDING POLICY
Video recording, streaming or broadcasting of the exhibit hall, general sessions, workshops and discussions is strictly prohibited. Audio recording is permitted only in the workshops and for the sole purpose of private use. Any recording for purposes of reproduction or distribution without the written consent of the AFPM is strictly prohibited.

PHOTO RELEASE
By registering for this conference, I hereby grant AFPM, its licensees and assigns, the right to use my name, biographic material, as well as, photos, or videos taken of me during the conference in news media, websites, publications, programs, articles, and/or marketing materials.

ETHICAL RESPONSIBILITY AND PROFESSIONAL AND PERSONAL CONDUCT CODE
The American Fuel & Petrochemical Manufacturers (“AFPM”) has adopted the following “Ethical Responsibility and Professional and Personal Conduct Code” (hereinafter, “the Code”). Every member of AFPM, their designated representatives, and non-member attendees at all AFPM meetings and forums agree to abide by the Code as a condition of membership in AFPM and attendance and participation at AFPM meetings and forums.

The Code requires the following of all individuals attending AFPM meetings and forums:
• Adherence to the AFPM bylaws and the AFPM policies and procedures, as adopted by AFPM’s Board of Directors.
• Strict compliance with antitrust laws.
• Adherence to all applicable federal and state laws.
• Maintenance of the highest level of professional and personal ethical behavior while attending AFPM meetings and forums.
• Prevention of certain behaviors, including harassment, violence, intimidation and discrimination of any kind involving race, color, religion, national origin, gender, sexual orientation, age, disability or, where applicable, veteran or marital status.
• Assurance that conduct at all times and in all professional and personal dealings with each other and other attendees is with the highest level of integrity and courtesy.
• Sharing of knowledge and expertise as speakers at AFPM educational events and sessions whenever practicable, without soliciting or explicitly promoting their own organization's products or services.
• Working to instill public and consumer confidence in the petrochemical and refining industries, its member companies, and its professionals, avoiding any action conducive to discrediting members of AFPM.
• Refraining from scheduling general attendance meetings, receptions or other events at times that conflict with substantive programming or social events at AFPM meetings without express written permission of AFPM.

Failure to abide by the Code may result, for the first offense, in informal censure of a company or individual by the AFPM Executive Committee. If violations of the Code continue after such an informal censure, a company may be subject to expulsion from AFPM, or an individual to exclusion from participation in AFPM activities, by the Board of Directors.

ENTERTAINMENT POLICY
We ask your cooperation in observing Association policy on activities held in conjunction with any AFPM meeting:

• Meetings or social activities should not be scheduled that take registrants away from AFPM programs and AFPM-sponsored activities;
• Any company sponsoring a function to which 25 or more people are invited should outline its plans for advance approval by AFPM. In general, such functions will be approved if they do not unduly take registrants away from AFPM-sponsored activities;
• All representatives of companies sponsoring hospitality activities are expected to register for the meeting;
• Hospitality suites are expected to close by 12:00 am;
• Food, beverage and service personnel (bartenders, hostesses, etc.) must be obtained through the hotel catering department;
• Suite promotional activities are to avoid the use of elaborate entertainment, expensive door prizes, suite attendance solicitation by individuals who are not full-time employees of the sponsoring company, or other similar activities.